# SDR DL76L040767

- Difficulty date: August 16, 2004
- Submitted: August 18, 2004
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 58,834 hours, 9,130 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 141T2910126
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE WEB OF THE CANTED BULKHEAD ON THE FWD SIDE OF THE NLG WHEEL WELL WAS FOUND GOUGED AT WL 175 AND LBL 22.  THE GOUGE WAS REMOVED WITH A 1 X 2 INCH CUTOUT.  THE CUTOUT WAS REPAIRED WITH AN ALUMINUM REPAIR DOUBLER PER ER/A 092714-14.
